# SDR YENA201709080755

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 52,803 hours, 18,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 5170
- Condition: No Test
- Location: Emergency Lights
- Part time: 53,029 hours, 18,887 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C A320-33-51-00-710-003 BATTERY 10WL FAILED A CAPACITY TEST.  R & R THE BATTERY IAW 33-51-38. TESTED NORMAL.
